On Linnik's approximation to Goldbach's problem, I

Volume 109 / 2003

J. Pintz, I. Z. Ruzsa Acta Arithmetica 109 (2003), 169-194 MSC: Primary 11P32; Secondary 11L07. DOI: 10.4064/aa109-2-6

Authors

  • J. PintzRényi Institute of the Hungarian Academy of Sciences
    H-1364 Budapest, Pf. 127, Hungary
    e-mail
  • I. Z. RuzsaRényi Institute of the Hungarian Academy of Sciences
    H-1364 Budapest, Pf. 127, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image